# SDR USAA2011052400001

- Difficulty date: May 14, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK ON FORWARD SERVICE DOOR FRAME AT BS 318, S15L.  REPAIRED FORWARD SERVICE DOOR FRAME AT BS 318, S15L IAW EA 102887.
